# SDR CALA0101023

- Difficulty date: December 8, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- Aircraft time: 50,822 hours, 26,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Sta 727-727e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO L/H O/B FLOOR TRACK CORRODED AT STA 727-727C. THE FLOOR TRACK WAS REMOVED AND REPLACED IAW SRM 53-60-53 AND 53-00-53.
